ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

September 2016 , Volume 11 , Issue 3

Select all articles

Export/Reference:

Varying the direction of propagation in reaction-diffusion equations in periodic media
Matthieu Alfaro and Thomas Giletti
2016, 11(3): 369-393 doi: 10.3934/nhm.2016001 +[Abstract](1035) +[PDF](487.1KB)
On the micro-to-macro limit for first-order traffic flow models on networks
Emiliano Cristiani and Smita Sahu
2016, 11(3): 395-413 doi: 10.3934/nhm.2016002 +[Abstract](1298) +[PDF](513.3KB)
On optimization of a highly re-entrant production system
Ciro D'Apice, Peter I. Kogut and Rosanna Manzo
2016, 11(3): 415-445 doi: 10.3934/nhm.2016003 +[Abstract](1080) +[PDF](521.5KB)
A weakly coupled model of differential equations for thief tracking
Simone Göttlich and Camill Harter
2016, 11(3): 447-469 doi: 10.3934/nhm.2016004 +[Abstract](1347) +[PDF](502.1KB)
Osmosis for non-electrolyte solvents in permeable periodic porous media
Alexei Heintz and Andrey Piatnitski
2016, 11(3): 471-499 doi: 10.3934/nhm.2016005 +[Abstract](988) +[PDF](506.8KB)
A note on non lower semicontinuous perimeter functionals on partitions
Annibale Magni and Matteo Novaga
2016, 11(3): 501-508 doi: 10.3934/nhm.2016006 +[Abstract](964) +[PDF](328.5KB)
Evolution of spoon-shaped networks
Alessandra Pluda
2016, 11(3): 509-526 doi: 10.3934/nhm.2016007 +[Abstract](826) +[PDF](427.4KB)
The exponential decay rate of generic tree of 1-d wave equations with boundary feedback controls
Yaru Xie and Genqi Xu
2016, 11(3): 527-543 doi: 10.3934/nhm.2016008 +[Abstract](1516) +[PDF](389.5KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]